Anyone on the combined pill (millinette/femodene) and had side-effects?

In short, I've been on this for 5 weeks without a break and have had constant bleeding getting progressively heavier - now with clots and endo cramps back (nearly 3 weeks post lap where no endo was found) as well as serious mood swings, tender breasts, low libido (sorry if TMI) and some nausea as well. I went to the GP a couple of weeks ago and they said I should wait a bit longer as things might settle down. I agreed (regretting it now). Has anyone else had these sorts of effects? Thanks A

1 Reply

oldestnewest
  • Hi there,

    I am not on millinette but I am on Dianette and not feeling brill. I had my laparoscopy almost 6 weeks ago and been on this for 3 weeks. I feel sickly, have put on weight, developed acne (which is weird as it is supposed to be specifically for acne sufferers also) and my breasts are not just they are so painful. I have to literally hold them to get out of bed in the morning as they hurt, and none of my bra's fit me. I am hoping once my body adjusts it will get better... oh and I have definitely put on weight everywhere else.... I haven't had any of the bleeding though - although after my lap, I had a 7 day period when my normal period last two days. Did the doctor tell you it would turn itself around? I hope so and hope you feel better soon.

    Nic x

You may also like...